Hi, there's no reason at this point to worry about leukemia or any other cancer. You probably have a virus.
What symptoms did you have to bring about the CBC testing?
Well, you are correct that when a blood cancer causes easy bruising, that's because the blood cancer has caused the number of platelets to go low. But since your platelet number is okay:
Have you perhaps been taking lots of aspirin lately?
"So, with leukemia, the platelet count will always be low?"
Not necessarily. Platelets are made in the bone marrow. Leukemia cells can eventually multiply so much right inside the marrow that they "crowd out" the platelet producing cells. The same can happen to the red blood cells and the white blood cells. But probably in most leukemia patients, their white blood cell count in the blood goes way up before the marrow is seriously affected.
Lymphocytes are the immune cells usually involved in fighting a virus infection. Since yours are a little bit high, that tells us that you probably have a virus and so then we figure that virus is what is causing your symptoms. But if neutrophils were high, we'd first suspect a bacteria.
But then, things could be a lot more complicated if the virus is just stirring up some underlying immune system problem. Is your heart condition something other than clogged arteries?
Okay then, we can pretty much rule out any strange immune system problems influencing the heart -- unless you're too young to have typical clogged arteries.
As a general thing, chronic inflammation is linked to heart disease. One test for that is called hsCRP.
Inflammation occurs when the immune system get stirred up.
Yep, I would get the hsCRP test. Although there are a lot of reasons to not take statins, they are a powerful anti inflammatory.
"IBS and diverticulitis - constantly battle with sick stomach... like every single day. "
Have you educated yourself yet about the powerful role that gut bacteria play in the overall health of some people? Or have you tried various elimination diets?
Have you tried H2 blockers like Pepcid for the stomach? They are antacids, and underneath it all they really are antihistamines.